# SDR VNAA9910023

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Condition: Discharged
- Location: Left
- Part time: 9,007 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH TO PIT, THE FLIGHT CREW EXPERIENCED A NR 1 BATTERY INDICATION WITH AN OVERHEAT INDICATION STAYING ON AFTER THE TEST BUTTON WAS RELEASED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO OVERHEAT CONDITION TO EXIST AND FERRIED THE AIRCRAFT TO CAK.  MAINTENANCE THEN REPLACED THE NUMBER ONE BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-32-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RELEASED TO SERVICE.
